# SDR VNAA2019062651104

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 7,367 hours, 6,761 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MESSAGE AFTER ROTATION. QRH COMPLIED WITH. MESSAGED PERSISTED. MX PERFORMED SYSTEM RESET. PROBLEM DID NOT REOCCUR.
